# SDR UPS09554731

- Difficulty date: January 29, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 2024T8016C
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 9 SLAT T/E WEDGE HAS 1 (EA) DENT OUT OF LIMITS DUE TO PROXIMITY, 9.5 INCHES FROM I/B END, 8.4 INCHES FROM T/E, .50 INCH DIA.  REMOVED SURFACE FINISH, FABRICATED AND BONDED 1 EA DOUBLER IAW SRM 57-43-02 REPAIR NR 1 FIG 201 PAGE 201/SRM 51-70-10 REPAIR NR 2 PAGE 203 'E' FIG 201.
